Problems With Tylenol

As with any drug, problems can occur while taking Tylenol® (acetaminophen). However, most people tolerate it well, without any side effects. In fact, most people taking this medication do not experience any problems unless it is taken inappropriately.
 
For example, taking too much Tylenol could lead to problems such as:
 
  • Nausea and vomiting
  • Sweating
  • Abdominal pain, especially near the liver (the upper-right part of the stomach)
  • Diarrhea
  • Liver failure.

 

In rare cases, ulcers or bleeding in the digestive tract can occur, although it is much less common with Tylenol than with other nonprescription pain relievers, such as nonsteroidal anti-inflammatory drugs (NSAIDs).
 
(To learn more about the problems that may occur during treatment, click Tylenol Side Effects. This article tells you how to identify other side effects and explains what to do if they occur.)
 
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.